Alert archive / Colorado / Red Flag Warnings in 2019

Red Flag Warning 22, NWS Pueblo, CO

October 16, 201917 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Oct 16, 2019, 2:48 PM MDT for 17 counties in Colorado. It took effect at Oct 17, 2019, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 16, 2019, 2:48 PM MDT (20:48 UTC)
In effect from
Oct 17, 2019, 11:00 AM MDT
Expired
Oct 17, 2019, 7:42 PM MDT
In force
9 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Baca County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 103 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2867 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

932 
WWUS85 KPUB 162048
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
248 PM MDT Wed Oct 16 2019

...A Red Flag Warning for gusty winds, low humidity and dry fuels
has been issued from 11 AM through 9 PM MDT on Thursday, for fire
weather zones 220 through 230, 233, 236 and 237, which includes 
all of the mountains and valleys of south central and southeast 
Colorado, the I-25 corridor counties, and Las Animas, Baca and 
Prowers Counties...

COZ220>230-233-236-237-171300-
/O.UPG.KPUB.FW.A.0012.191017T1700Z-191018T0200Z/
/O.NEW.KPUB.FW.W.0022.191017T1700Z-191018T0300Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
248 PM MDT Wed Oct 16 2019

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY FOR
gusty winds, low humidity and dry fuels FOR FIRE WEATHER ZONES 
220...221...222...223...224...225...226...227...228...229...230...
233...236 AND 237...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds, low humidity and dry fuels, which is in 
effect from 11 AM to 9 PM MDT Thursday. The Fire Weather Watch is 
no longer in effect.

* Affected Area...Fire Weather Zones 220...221...222...223... 
  224...225...226...227...228...229...230...233...236 and 237.

* Winds...Southwest 10 to 20 mph with gusts up to 40 mph.

* Timing...11 AM through 9 PM MDT.

* Relative Humidity...As low as 6 percent.

* Temperatures...In the mid 60s.

* Impacts...Conditions may be favorable for the rapid ignition, 
  growth and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
117 
WWUS85 KPUB 171010
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
410 AM MDT Thu Oct 17 2019

...A Red Flag Warning for gusty winds, low humidity and dry fuels
has been issued from 11 AM through 9 PM MDT on Thursday, for fire
weather zones 220 through 230, 233, 236 and 237, which includes
all of the mountains and valleys of south central and southeast
Colorado, the I-25 corridor counties, and Las Animas, Baca and
Prowers Counties...

...A Fire Weather Watch is now in effect for gusty winds, low
humidity and dry fuels from Saturday afternoon until Saturday
evening for fire weather zones 220, 221, 222, 224, 225, 226, 
227, 229 and 230, which includes the Central Mountains, San Luis
Valley, the Eastern Mountains, Fremont, Teller, El Paso, Huerfano
and western Las Animas Counties...

COZ220>222-224>227-229-230-180215-
/O.NEW.KPUB.FW.A.0013.191019T1800Z-191020T0300Z/
/O.CON.KPUB.FW.W.0022.191017T1700Z-191018T0300Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
410 AM MDT Thu Oct 17 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY AND DRY FUELS
FOR FIRE WEATHER ZONES 220...221...222...224...225...226... 
227...229 AND 230...

...FIRE WEATHER WATCH IS NOW IN EFFECT FOR SATURDAY AFTERNOON 
THROUGH SATURDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY
AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...222...224...225...
226...227...229 AND 230...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in
effect from Saturday afternoon through Saturday evening.

* Affected Area...Fire Weather Zones 220...221...222...224... 
  225...226...227...229 and 230.

* Winds...Thursday: west 15 to 20 mph with gusts up to 30 mph.
  Saturday:  west 20 to 30 with gusts up to 50 mph.

* Timing...11 AM through 9 PM MDT, Thursday. A Fire Weather Watch
  is in effect for Saturday afternoon through Saturday evening.

* Relative Humidity...5 to 10 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ223-228-233-236-237-180215-
/O.CON.KPUB.FW.W.0022.191017T1700Z-191018T0300Z/
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-Pueblo County Including Pueblo-
Eastern Las Animas County Including Pinon Canyon-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
410 AM MDT Thu Oct 17 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY AND DRY FUELS
FOR FIRE WEATHER ZONES 223...228...233...236 AND 237...

* Affected Area...Fire Weather Zones 223...228...233...236 and 
  237.

* Winds...Southwest 10 to 20 mph with gusts up to 35 mph.

* Timing...11 AM through 9 PM MDT.

* Relative Humidity...5 to 10 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
277 
WWUS85 KPUB 172049
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
249 PM MDT Thu Oct 17 2019

...A Red Flag Warning for gusty winds, low humidity and dry fuels
remains in effect until 9 PM MDT this evening, for fire weather 
zones 220 through 230, 233, 236 and 237, which includes all of the
mountains and valleys of south central and southeast Colorado, 
the Interstate 25 corridor counties as well as Las Animas, Baca 
and Prowers counties...

...A Fire Weather Watch is in effect for gusty winds, low 
humidity and dry fuels from Saturday afternoon until Saturday 
evening for fire weather zones 220, 221, 222, 224, 225, 226, 227, 
229 and 230, which includes the Central Mountains, San Luis 
Valley, the Eastern Mountains, Fremont, Teller, El Paso, Huerfano 
and western Las Animas counties...

COZ220>222-224>227-229-230-181300-
/O.CON.KPUB.FW.W.0022.000000T0000Z-191018T0300Z/
/O.CON.KPUB.FW.A.0013.191019T1800Z-191020T0300Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
249 PM MDT Thu Oct 17 2019

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS 
EVENING FOR GUSTY WINDS, LOW HUMIDITY AND DRY FUELS FOR FIRE 
WEATHER ZONES 220...221...222...224...225...226...227...229 AND 
230... 

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY 
AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS, LOW RELATIVE 
HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...222...
224...225...226...227...229 AND 230...

* Affected Area...Fire Weather Zones 220...221...222...224... 
  225...226...227...229 and 230.

* Winds...West 10 to 20 mph with wind gusts around 45 mph at 
  times.

* Timing...Through 9 PM MDT this evening. A Fire Weather Watch is
  also in effect from Saturday afternoon into Saturday evening.

* Minimum Relative Humidity...As low as 6 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ223-228-233-236-237-180300-
/O.CON.KPUB.FW.W.0022.000000T0000Z-191018T0300Z/
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-Pueblo County Including Pueblo-
Eastern Las Animas County Including Pinon Canyon-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
249 PM MDT Thu Oct 17 2019

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS 
EVENING FOR GUSTY WINDS, LOW HUMIDITY AND DRY FUELS FOR FIRE 
WEATHER ZONES 223...228...233...236 AND 237...

* Affected Area...Fire Weather Zones 223...228...233...236 and 
  237.

* Winds...South 10 to 20 mph with wind gusts around 40 mph at
  times.

* Timing...Through 9 PM MDT this evening.

* Minimum Relative Humidity...As low as 4 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
008 
WWUS85 KPUB 180142
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
742 PM MDT Thu Oct 17 2019

...A Fire Weather Watch remains in effect for gusty winds, low 
humidity and dry fuels from Saturday afternoon through Saturday 
evening for fire weather zones 220, 221, 222, 224, 225, 226, 227, 
229 and 230, which includes the Central Mountains, San Luis 
Valley, the Eastern Mountains, Fremont, Teller, El Paso, Huerfano 
and western Las Animas counties...

COZ220>222-224>227-229-230-181745-
/O.CAN.KPUB.FW.W.0022.000000T0000Z-191018T0300Z/
/O.CON.KPUB.FW.A.0013.191019T1800Z-191020T0300Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
742 PM MDT Thu Oct 17 2019

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY
AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...222...224...
225...226...227...229 AND 230...
...RED FLAG WARNING IS CANCELLED...

The National Weather Service in Pueblo has cancelled the Red Flag
Warning.

* Affected Area...Fire Weather Zones 220...221...222...224... 
  225...226...227...229 and 230.

* Winds...West 10 to 20 mph with gusts up to 45 mph.

* Timing...Saturday afternoon through Saturday evening.

* Minimum Relative Humidity...As low as 6 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ223-228-233-236-237-180245-
/O.CAN.KPUB.FW.W.0022.000000T0000Z-191018T0300Z/
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-Pueblo County Including Pueblo-
Eastern Las Animas County Including Pinon Canyon-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
742 PM MDT Thu Oct 17 2019

...RED FLAG WARNING IS CANCELLED...

The National Weather Service in Pueblo has cancelled the Red Flag
Warning.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Oct 16, 11:12 AM MDT, 3 hours 36 minutes earlier.

Area forecast discussion, Oct 16, 11:12 AM MDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1112 AM MDT Wed Oct 16 2019

.SHORT TERM...(Today and tonight)
Issued at 348 AM MDT Wed Oct 16 2019

Currently...

Clear skies prevailed across the region at 3 AM, although high clouds
were noted moving in from the NW over N CO. Temps across the region
were generally in the 20s and 30s across the entire region. Coolest
temps over the plains were over the far eastern plains where several
areas were in the 20s while closer to the mtns temps were in the
30s. The SLV showed quite a bit of variability, as the N part of the
valley floor was in teh 40s while down near Alamosa and the S part
of the valley were in the 20s. This variability in temps in the
valley was likely associated with the downslope NW flow coming off
the La Garitas.

Today:

Another very nice day is in store for the area as a ridge of mid
level high pressure build over the region. We will likely see a few
more high clouds, as I anticipate we will see some wave clouds just
east of the mtns today.

Winds will be  picking up a bit today and it will continue quite
dry. Localized critical fire weather conditions are expected mainly
at higher elevations, especially across parts of the southern
Sawatch range, the La Garitas and the N Sangre De Cristo range.
unfortunately, this includes teh Decker Fire area, and I expect the
fire is going to be more active today due to the increased winds and
low RH values.

As for temps, Expect lots of mid to upper 70s for highs across the
plains, with 60s in the SLV. 50s mainly in the mtns.

Tonight...

Winds will gradually be on the increase across the higher elevations
as the ridge axis pushes eastward and flow transitions to west to
southwest. Areas immediately east of the mtns will be on the warm
side tonight and expect lows in the upper 40s east of the s mtns and
upper 30s to around 40 east of the mtns along the contdvd. Valley
floor areas will remain cold, especially areas such as Leadville,
Alamosa and  Creede. On the plains, expect lowest temps will occur
out near Lamar with readings in the lower 30s. Most of the plains
will see lows in the upper 30s to lower 40s.

.LONG TERM...(Thursday through Tuesday)
Issued at 348 AM MDT Wed Oct 16 2019

Models continue to be in decent agreement through the extended
with a further north storm track and drier conditions across the
region. Ensemble spreads have also decreased leading to a higher
forecast confidence. The main concern through the next several
days will be elevated fire weather and the potential for strong
winds.

Thursday...an upper level trough is forecast to approach from the
west allowing for strengthening southwest flow across Colorado.
Mixing will allow for hot temperatures across the lower elevations
with mid to upper 80s expected. Mixing will also allow for strong
winds and drier air aloft to make it to the surface, producing
dangerous fire weather conditions across the area. A Fire Weather
Watch has been issued for much of the area. High winds will be of
concern Thursday night. Models continue to indicate the potential
for downslope winds, especially in the lee of the southern Sangre
de Cristo Mountains, including the southern I-25 corridor. We will
continue to monitor this potential. A few light rain and high
elevation snow showers are possible along the Continental Divide.

Friday...the upper trough will move across the state Friday, with
rain and snow along the Continental Divide. A cold front will drop
south over the Plains by the afternoon. Models spread showers east
off the mountains in the Palmer Divide Friday evening, clearing to
the east by midnight. Precipitation is expected to remain light.
Ahead of the cold front, spotty fire weather conditions are
possible across the Plains, but likely not widespread enough to
warrant highlights at this time.

Saturday and Sunday...flow will turn westerly across the area
ahead of a stronger upper trough forecast to move over Colorado on
Sunday. Temperatures will be cooler on Saturday with upper 60s to
lower 70s for most of the area. Mixing during the afternoon will
once again bring dangerous fire weather conditions to the area. No
precipitation is expected on Saturday.

Sunday appears to be a day of concern for fire weather. The upper
trough will pass to the north across Wyoming, with strong flow
transitioning northwesterly. Winds could reach 40 to 50 mph across
the area with higher gusts. Humidity values will once again be
low, around 10 percent. These conditions will combine to produce
very extreme fire weather conditions. Outdoor burning should be
postponed. A few light rain and high elevation snow showers are
possible over the Continental Divide through Sunday night.
Temperatures are expected to reach the mid to upper 60s.

Monday through Wednesday...broad northwesterly flow is forecast to
persist across Colorado through the early part of the week. A few
isolated rain and high elevation snow showers are possible Monday
over the Central Mountains, with dry conditions expected Tuesday
and Wednesday. Temperatures will be pleasant with 60s for the
lower elevations. Spotty fire weather conditions are also expected
across the region Monday and Tuesday.  Mozley

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1112 AM MDT Wed Oct 16 2019

VFR conditions are expected for KALS, KCOS, and KPUB throughout
the forecast period. Winds will be light and shift diurnally.
Tomorrow afternoon gusty southwesterly winds are anticipated,
mainly over KALS and KPUB.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Thursday morning through Thursday
evening for COZ220>230-233-236-237.

&&

SHORT TERM...HODANISH
LONG TERM...MOZLEY
AVIATION...SKELLY
Hazardous weather outlook, Oct 16, 4:34 AM MDT, 10 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
434 AM MDT Wed Oct 16 2019

COZ058>089-093>099-171045-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
434 AM MDT Wed Oct 16 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Dangerous fire weather conditions are expected across much of the
region Thursday afternoon due to strong winds and low humidity
values. Spotty conditions are possible on Friday. Fire weather
concerns ramp up again Saturday and especially Sunday for most of
southern Colorado. Winds will be on the increase Saturday in the
25 to 35 mph range, increasing on Sunday to 40 to 50 mph, combined
with very low humidity values.

Periods of light high elevation snow are possible Thursday night
into Friday, and again Sunday into Monday. Locations above 11000
feet may see around 1 to 3 inches, primarily north of Cottonwood
Pass.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

34/88

Nearby

Red Flag Warnings in Colorado, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.